How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Sawhney Your Own Question
Dr.Sawhney, Doctor
Category: Medical
Satisfied Customers: 6817
Experience:  MBBS,MS
Type Your Medical Question Here...
Dr.Sawhney is online now
A new question is answered every 9 seconds

my penis is red in a patch and hurts when i masterbate and

Resolved Question:

my penis is red in a patch and hurts when i masterbate and gets swollen and very saw on the side and also painful at the top of my penis my dr said trush and useing canasten but no good its so annoying thanks.
Submitted: 6 years ago.
Category: Medical
Expert:  Dr.Sawhney replied 6 years ago.

DearCustomerbr />
From your description it does seem like thrush but if it has not responded to canesten the diagnosis needs to be confirmed.
This can be done by

* Microscopic examination of a potassium hydroxide (KOH) wet mount of tissue which is scraped from surface in the area of red patch. This can be done in outpatient of a dermatologist in a short time.

* To allow specific fungal identification growth on Mycosel or Sabouraud agar plates is done for 3-6 weeks.

Only when a diagnosis of a fungal infection is confirmed would further treatment for fungal infection should be continued.

Customer: replied 6 years ago.
and also it hurts all the time like i need to go and urineate to just i have psorasis on my head and just was wondering if it could be that and just the head of my penis feels so saw and burning to thanks for the help hope this might help to.
Expert:  Dr.Sawhney replied 6 years ago.
DearCustomerbr />
If you have psoriasis elsewhere on the body you can get it on penis also.But usually it will not cause symptoms like urinary frequency or pain .These symptoms would usually occur with an infection.
If urinary symptoms are also present it would be better to have your urine tested too.
Customer: replied 6 years ago.
thanks just was wondering if a cream with ginger in it could have made it worse it stang bad and has been bad ever since i didnt relise but it could have been like a burn sorry for all the questions.
Expert:  Dr.Sawhney replied 6 years ago.
DearCustomerbr />
A cream like that could have caused chemical burns if after application of the cream you had bad stinging.But still first of all get a fungal infection and urinary tract ruled out by testing.
Customer: replied 6 years ago.
if it is a chemical burn how would i treat it. or a dr give me to help me.
Expert:  Dr.Sawhney replied 6 years ago.
If a chemical burn has occurred a steroid ointment needs to be used to help decrease the inflammation.
Customer: replied 6 years ago.
so how would my dr tell if its a cemical burn she didnt say alot when i first went to the drs and how long would it take to get back to normal with the steroid ointment thanks .
Expert:  Dr.Sawhney replied 6 years ago.
It is just a differential diagnosis and without testing for it may not be possible to tell if it really is a chemical burn.You should not apply steroid ointment until it is confirmed that it is not an infection because steroid may worsen the infection.
Customer: replied 6 years ago.
thanks so i will hope my dr can get to find out what is wrong so how do they test for chemical burn.
Expert:  Dr.Sawhney replied 6 years ago.
Sorry for the delay.

It is a clinical diagnosis.You have to test for infection and if found negative one has to look for other causes including chemical burns.There is no specific test for it.
Dr.Sawhney and 4 other Medical Specialists are ready to help you

Related Medical Questions